# SDR QXEA200700525

- Difficulty date: April 9, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 19,156 hours, 27,618 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 44281508011
- Part serial: 719
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 3,609 hours, 5,185 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

PDX FLIGHT NR 2156 ON TAKEOFF ROLL, TAKEOFF WARNING HORN SOUNDED AS POWER LEVERS WERE ADVANCED AND A/S BECAME ALIVE.  ESTIMATED TORQUE 60 PERCENT AND A/S >40 KTS.  TAKEOFF CONFIG TEST PASSED IAC E.A RE TAKEOFF CHECKLIST.  MAINTENANCE INSPECTED, CLEANED AND LUBED CLA,  PARK BRAKE AND LEVATOR TRIM SWITCHES.  REPLACED FLAP POSITION INDICATOR.  OPERATIONAL TEST GOOD.  AIRCRAFT RETURNED TO SERVICE.
